MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 36IN 3-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 36IN 3-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y942G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to receive a device.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Product lot number? would be any sample available for return?.
 
Event or Problem Description
It was reported by vet that a cat underwent a ovariectomy procedure on (b)(6) 2021 and the suture was used.After the surgery, on (b)(6) 2021, with the overlying skin closure appearing intact and normal, a surgeon could not able to find the fragment from the simple interrupted suture.Additional information has been requested.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: product lot number? qpmaxk.Would be any sample available for return? suture from linea was not saved.

Brand Name
MCRYL VIO 36IN 3-0 S/A FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11971146
Report Number2210968-2021-05399
Device Sequence Number4269440
Product Code GAN
UDI-Device Identifier10705031218642
UDI-Public10705031218642
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberY942G
Device Catalogue NumberY942G
Device Lot NumberQPMAXK
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer05/12/2021
06/28/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date06/09/2021
07/23/2021
Patient Sequence Number1